# SDR NOCA0605

- Difficulty date: May 26, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002981
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WHEN LEFT PACK WAS TURNED OFF PERFORMED BITE PER FIM 49-11-00.  RESET APU STARTED AGAIN OPS CHECKED NORMAL.
